:: Volume 1, Issue 2 (6-2009) ::
IJOR 2009, 1(2): 68-84 Back to browse issues page
Fuzzy Primal Simplex Algorithms for Solving Fuzzy Linear Programming Problems
Nezam Mahdavi-Amiri , Seyed Hadi Nasseri, Alahbakhsh Yazdani
Abstract:   (27128 Views)
This article has no abstract.
Full-Text [PDF 171 kb]   (16155 Downloads)    
Type of Study: Applicable | Subject: Other
Received: 2009/07/11 | Accepted: 2014/10/31 | Published: 2014/10/31


XML     Print



Volume 1, Issue 2 (6-2009) Back to browse issues page